# SDR SWAA2023072559101

- Difficulty date: June 14, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AND LBL0.07 FWD SIDE AT PASSENGER CABIN 2023-394469<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED SUPPORT ANGLE LOCATED BS695 AND LBL0.07 FWD SIDE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND #DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGNOFF BELOW;[03] REPLACED SUPPORT ANGLE LOCATED BS695 AND LBL0.07 FWD SIDE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND #DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGNOFF BELOW. RII
